×

zbMATH — the first resource for mathematics

Semigroups of locally Lipschitz operators associated with semilinear evolution equations. (English) Zbl 1123.34044
Let \(A\) be the generator of a \(C_0\) semigroup on a Banach space \(X\) and \(B\) a nonlinear operator from a subset \(D\) of \(X\) into \(X\). This paper concerns the semigroup of locally Lipschitz operators on \(D\) with respect to a given vector-valued functional \(\varphi\), which presents a mild solution to the Cauchy problem for the semilinear evolution equation
\[ u'(t)= (A+B)u(t)\quad (t\geq 0),\quad u(0)=u_0\quad (u_0\in D). \]
Under some assumptions, the authors obtain a characterization of such a semigroup in terms of a sub-tangential condition, a growth condition and a semilinear stability condition indicated by a family of metric-like functionals on \(X\times X\). An application to the complex Ginzburg-Landau equation is given.
Reviewer: Jin Liang (Hefei)

MSC:
34G20 Nonlinear differential equations in abstract spaces
47H20 Semigroups of nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brezis, H., Operateurs maximaux monotones et semi-groupes de contractions dans LES espaces de Hilbert, North-holland math. stud., vol. 5, (1973), American Elsevier Publishing Co., Inc. New York · Zbl 0252.47055
[2] Crandall, M.G., Nonlinear semigroups and evolution governed by accretive operators, (), 305-337 · Zbl 0637.47039
[3] Crandall, M.G.; Liggett, T.M., Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. math., 93, 265-298, (1971) · Zbl 0226.47038
[4] Feller, W., On the generation of unbounded semi-groups of bounded linear operators, Ann. of math., 58, 166-174, (1953) · Zbl 0050.34201
[5] Georgescu, P.; Oharu, S., Generation and characterization of locally Lipschitzian semigroups associated with semilinear evolution equations, Hiroshima math. J., 31, 133-169, (2001) · Zbl 0999.47048
[6] Goldstein, J.A., Semigroups of linear operators and applications, Oxford math. monogr., (1985), Oxford Univ. Press New York · Zbl 0592.47034
[7] Goldstein, J.A.; Oharu, S.; Takahashi, T., Semilinear hille – yosida theory, (), 157-166 · Zbl 0674.47043
[8] Henry, D., Geometric theory of semilinear parabolic equations, Lecture notes in math., vol. 840, (1981), Springer-Verlag Berlin · Zbl 0456.35001
[9] Hille, E.; Phillips, R.S., Functional analysis and semi-groups, Amer. math. soc. colloq. publ., vol. 31, (1957), Amer. Math. Soc. Providence, RI
[10] Iwamiya, T.; Oharu, S.; Takahashi, T., Characterization of nonlinearly perturbed semigroups, (), 85-102 · Zbl 0819.47081
[11] Kobayashi, Y., Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups, J. math. soc. Japan, 27, 640-665, (1975) · Zbl 0313.34068
[12] Kobayashi, Y.; Tanaka, N., Semigroups of Lipschitz operators, Adv. differential equations, 6, 613-640, (2001) · Zbl 1045.47051
[13] Lakshmikantham, V.; Leela, S., Differential and integral inequalities, (1969), Academic Press New York · Zbl 0177.12403
[14] Martin, R.H., Invariant sets for perturbed semigroups of linear operators, Ann. mat. pura appl., 150, 221-239, (1975) · Zbl 0315.34074
[15] Martin, R.H., Nonlinear operators and differential equations in Banach spaces, (1976), Wiley-Interscience New York
[16] Miyadera, I., Nonlinear semigroups, Transl. math. monogr., vol. 109, (1992), Amer. Math. Soc. Providence, RI · Zbl 0174.19402
[17] Oharu, S.; Takahashi, T., Characterization of nonlinear semigroups associated with semilinear evolution equations, Trans. amer. math. soc., 311, 593-619, (1989) · Zbl 0679.58011
[18] Okazawa, N.; Yokota, T., Non-contraction semigroups generated by the complex ginzburg – landau equation, GAKUTO internat. ser. math. sci. appl., 20, 490-504, (2004) · Zbl 1064.35079
[19] Pavel, N.H., Semilinear equations with dissipative time-dependent domain perturbations, Israel J. math., 46, 103-122, (1983) · Zbl 0535.35035
[20] Pavel, N.H., Differential equations, flow invariance and applications, Res. notes math., vol. 113, (1984), Pitman (Advanced Publishing Program) Boston, MA · Zbl 0593.34003
[21] Pazy, A., Semigroups of linear operators and applications to partial differential equations, Appl. math. sci., vol. 44, (1983), Springer-Verlag New York · Zbl 0516.47023
[22] Tanabe, H., Equations of evolution, Monogr. stud. math., vol. 6, (1979), Pitman (Advanced Publishing Program) Boston
[23] Webb, G.F., Continuous perturbations of linear accretive operators in Banach spaces, J. funct. anal., 10, 191-203, (1972) · Zbl 0245.47052
[24] Yosida, K., Functional analysis, Grundlehren math. wiss., vol. 123, (1980), Springer-Verlag Berlin · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.